# SDR ASAA2021122837024

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 22,626 hours, 7,193 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Part number: 56100026
- Part serial: 15257H4623
- Condition: None
- Location: Control Cabin
- Part time: 22,642 hours, 7,198 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

5 MINUTES AFTER TAKEOFF R SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. PER QRH TURNED OFF FOR 5 MINUTES, THEN BACK ON . OVERHEAT LIGHT ILLUMINATED AGAIN. GROUNDED - YES. PERFORMED B737-900 AMM 56-12-11-400-801 STEP 3.F.6-7, NEWLY INSTALLED WINDOW CODE H16, MOVED TAP POSITION TO POST 1 OF TB5014 REF B737-900 WDM 30-41-11 PG 3 SH 2. REPLACED NO. 2 SLIDER WINDOW PER AMM 56-12-11. WINDOW ADJUSTMENT IS COMPLETE PER AMM 56-12-11. WINDOW HEAT SYSTEM OPS TEST REF AMM 30-41-00-710-810 NORMAL. LEAK CHECK OF WINDOW GOOD.
